# SDR DALA1012620175

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 41,108 hours, 12,663 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Nr 7
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 7 MAIN BRAKE ASSY SHATTERED ON LANDING.  PARTS RECOVERED.  ACFT TOWED TO GATE REM/REP NR7 BRAKE ASSY IAW AMM 32-41-08.  INSPECTED AXLE NO FURTHER DAMAGE NOTED. (DL76G101457)
